Annals of Functional Analysis
The Annals of Functional Analysis (AFA) is published by Duke University Press on behalf of the Tusi Mathematical Research Group.
AFA is a peer-reviewed quarterly electronic journal publishing papers of high standards with deep results, new ideas, profound impact, and significant implications in all areas of functional analysis and all modern related topics (e.g., operator theory). AFA normally publishes survey articles and original research papers numbering 16 or fewer pages in the journal’s style. Longer papers may be submitted to the Banach Journal of Mathematical Analysis or Advances in Operator Theory.
Advance publication of articles online is available.
Top downloads over the last seven days
- ISSN: 2008-8752 (electronic)
- Publisher: Duke University Press
- Discipline(s): Mathematics
- Full text available in Euclid: 2010--
- Access: Articles older than 5 years are open
- Euclid URL: https://projecteuclid.org/afa
MR Citation Database MCQ (2017): 0.38
JCR (2017) Impact Factor: 0.455
JCR (2017) Five-year Impact Factor: 0.539
JCR (2017) Ranking: 256/309 (Mathematics); 237/252 (Applied Mathematics)
SJR/SCImago Journal Rank (2017): 0.461
Indexed/Abstracted in: Academic OneFile, Academic Search Alumni Edition, Academic Search Complete, Academic Search Elite, Academic Search Premier, STM Source,Current Contents—Physical, Chemical & Earth Sciences, MathSciNet, Science Citation Index Expanded, Scopus, and zbMATH
Best Paper Award 2019Volume 9, Number 3 (2018)